![]() | ![]() |
2009 | ||
---|---|---|
5 | EE | A. F. Izmailov, Mikhail V. Solodov: On attraction of Newton-type iterates to multipliers violating second-order sufficiency conditions. Math. Program. 117(1-2): 271-304 (2009) |
2008 | ||
4 | EE | A. V. Arutyunov, E. R. Avakov, A. F. Izmailov: Necessary optimality conditions for constrained optimization problems under relaxed constraint qualifications. Math. Program. 114(1): 37-68 (2008) |
2004 | ||
3 | EE | A. V. Arutyunov, A. F. Izmailov: Abnormal equality-constrained optimization problems: sensitivity theory. Math. Program. 100(3): 485-515 (2004) |
2003 | ||
2 | EE | A. F. Izmailov, Mikhail V. Solodov: Karush-Kuhn-Tucker systems: regularity conditions, error bounds and a class of Newton-type methods. Math. Program. 95(3): 631-650 (2003) |
2002 | ||
1 | EE | A. F. Izmailov, Mikhail V. Solodov: The Theory of 2-Regularity for Mappings with Lipschitzian Deriatives and its Applications to Optimality Conditions. Math. Oper. Res. 27(3): 614-635 (2002) |
1 | A. V. Arutyunov | [3] [4] |
2 | E. R. Avakov | [4] |
3 | Mikhail V. Solodov | [1] [2] [5] |